Alert archive / Vermont / River Flood Warnings in 2011

River Flood Warning 9, NWS Gray, ME

April 11, 2011Grafton County, New Hampshire; Caledonia County, Orange County, Vermont

NWS Gray, ME issued this river flood warning at Apr 11, 2011, 3:16 PM EDT for Grafton County, New Hampshire; Caledonia County, Orange County, Vermont. It took effect at Apr 11, 2011, 6:41 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2011, 3:16 PM EDT (19:16 UTC)
In effect from
Apr 11, 2011, 6:41 PM EDT
Expired
Apr 12, 2011, 1:14 PM EDT
In force
19 hr
Issued by
NWS Gray, ME
Flood severity
Minor

Counties Grafton County, NH, Caledonia County, VT, Orange County, VT

The radar

The Burlington radar (KCXX), 94 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Connecticut River at Wells River (WELV1).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01138500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

041 
WGUS41 KGYX 111916
FLWGYX


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY, MAINE
316 PM EDT MON APR 11 2011

...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN NEW HAMPSHIRE...VERMONT

  CONNECTICUT RIVER AT WELLS RIVER AFFECTING GRAFTON...CALEDONIA AND ORANGE 
  COUNTIES
  CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND WINDSOR 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC009-VTC005-017-120716-
/O.NEW.KGYX.FL.W.0009.110411T2241Z-110413T0140Z/
/WELV1.1.ER.110411T2241Z.110412T0600Z.110412T1740Z.NO/
316 PM EDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CONNECTICUT RIVER AT WELLS RIVER
* UNTIL TUESDAY EVENING.
* AT 2PM MONDAY THE STAGE WAS...9.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO 
  NEAR 12.9 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER MAY FALL BELOW FLOOD 
  STAGE BY TOMORROW EARLY AFTERNOON.

$$

NHC009-019-VTC027-120715-
/O.NEW.KGYX.FL.W.0010.110411T2118Z-000000T0000Z/
/WLBN3.2.ER.110411T2118Z.110412T1200Z.000000T0000Z.NO/
316 PM EDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CONNECTICUT RIVER AT WEST LEBANON
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 2PM MONDAY THE STAGE WAS...17.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
  TO NEAR 22.6 FEET BY TOMORROW MORNING.

$$
3 follow-up statements
367 
WGUS81 KGYX 120639
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
239 AM EDT TUE APR 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
HAMPSHIRE...
VERMONT

  CONNECTICUT RIVER NEAR DALTON AFFECTING COOS AND ESSEX COUNTIES
  CONNECTICUT RIVER AT WELLS RIVER AFFECTING GRAFTON...CALEDONIA AND
ORANGE 
  COUNTIES


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
HAMPSHIRE...
VERMONT
  CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND
WINDSOR 
  COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC007-VTC009-121839-
/O.EXT.KGYX.FL.W.0011.110412T0931Z-000000T0000Z/
/DLTN3.1.ER.110412T0931Z.110413T1800Z.000000T0000Z.NO/
239 AM EDT TUE APR 12 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER NEAR DALTON.
* UNTIL FURTHER NOTICE.
* AT 01AM TUESDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE 
  TO NEAR 19.8 FEET BY TOMORROW AFTERNOON.


$$

NHC009-VTC005-017-121839-
/O.EXT.KGYX.FL.W.0009.000000T0000Z-000000T0000Z/
/WELV1.1.ER.110411T2240Z.110414T0600Z.000000T0000Z.NO/
239 AM EDT TUE APR 12 2011

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER AT WELLS RIVER.
* UNTIL FURTHER NOTICE.
* AT 02AM TUESDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 12.3 FEET BY EARLY THURSDAY
MORNING.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.


$$

NHC009-019-VTC027-121839-
/O.CON.KGYX.FL.W.0010.000000T0000Z-000000T0000Z/
/WLBN3.2.ER.110411T2212Z.110412T1800Z.000000T0000Z.NO/
239 AM EDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER AT WEST LEBANON.
* UNTIL FURTHER NOTICE.
* AT 02AM TUESDAY THE STAGE WAS 20.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 22.2 FEET BY THIS AFTERNOON
THEN BEGIN 
  FALLING.


$$
167 
WGUS81 KGYX 121202
FLSGYX
RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
802 AM EDT TUE APR 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...
VERMONT
  CONNECTICUT RIVER NEAR DALTON AFFECTING COOS AND ESSEX COUNTIES
  CONNECTICUT RIVER AT WELLS RIVER AFFECTING GRAFTON...CALEDONIA AND ORANGE 
  COUNTIES
  CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND WINDSOR 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC007-VTC009-130002-
/O.CON.KGYX.FL.W.0011.000000T0000Z-000000T0000Z/
/DLTN3.1.ER.110412T1052Z.110413T1200Z.000000T0000Z.NO/
802 AM EDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER NEAR DALTON.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 6AM TUESDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO 
  NEAR 19.8 FEET BY TOMORROW MORNING.

$$

NHC009-VTC005-017-130002-
/O.CON.KGYX.FL.W.0009.000000T0000Z-000000T0000Z/
/WELV1.1.ER.110411T2240Z.110414T0600Z.000000T0000Z.NO/
802 AM EDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER AT WELLS RIVER.
* UNTIL FURTHER NOTICE.
* AT 7AM TUESDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 12.6 FEET BY EARLY THURSDAY MORNING.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.

$$

NHC009-019-VTC027-130002-
/O.CON.KGYX.FL.W.0010.000000T0000Z-000000T0000Z/
/WLBN3.2.ER.110411T2212Z.110414T0600Z.000000T0000Z.NO/
802 AM EDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER AT WEST LEBANON.
* UNTIL FURTHER NOTICE.
* AT 7AM TUESDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY EARLY THURSDAY MORNING.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
866 
WGUS81 KGYX 121714
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
114 PM EDT TUE APR 12 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...
VERMONT...

  CONNECTICUT RIVER AT WELLS RIVER AFFECTING GRAFTON...CALEDONIA AND ORANGE 
  COUNTIES

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...
VERMONT

  CONNECTICUT RIVER NEAR DALTON AFFECTING COOS AND ESSEX COUNTIES
  CONNECTICUT RIVER AT WEST LEBANON AFFECTING GRAFTON...SULLIVAN AND WINDSOR 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC007-VTC009-130514-
/O.EXT.KGYX.FL.W.0011.000000T0000Z-110414T0800Z/
/DLTN3.1.ER.110412T1152Z.110413T0000Z.110414T0000Z.NO/
114 PM EDT TUE APR 12 2011

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER NEAR DALTON.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 12 PM TODAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 17.7 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.

$$

NHC009-VTC005-017-121744-
/O.CAN.KGYX.FL.W.0009.000000T0000Z-110412T1714Z/
/WELV1.1.ER.110411T2240Z.110412T0915Z.110412T1432Z.NO/
114 PM EDT TUE APR 12 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CONNECTICUT RIVER AT WELLS RIVER.
* AT 1 PM TODAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 11.0 FEET.

$$

NHC009-019-VTC027-130513-
/O.EXT.KGYX.FL.W.0010.000000T0000Z-110413T2100Z/
/WLBN3.1.ER.110411T2212Z.110412T1130Z.110413T1300Z.NO/
114 PM EDT TUE APR 12 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER AT WEST LEBANON.
* UNTIL WEDNESDAY AFTERNOON.
* AT 12 PM TODAY THE STAGE WAS 20.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Apr 11, 3:03 PM EDT, 13 minutes earlier.

Area forecast discussion, Apr 11, 3:03 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
303 PM EDT MON APR 11 2011

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT AND WILL STALL OVER
SOUTHERN NEW ENGLAND. LOW PRESSURE WILL SLOWLY MOVE NORTHEAST ALONG
THIS BOUNDARY TUESDAY THROUGH WEDNESDAY. LOW PRESSURE WILL
ACCELERATE INTO THE MARITIMES WEDNESDAY NIGHT. A COLD FRONT WILL
DROP SOUTH FROM CANADA ON THURSDAY FOLLOWED BY HIGH PRESSURE
THURSDAY NIGHT AND FRIDAY. LOW PRESSURE WILL APPROACH FROM THE WEST
ON SATURDAY AND WILL DRIVE A COLD FRONT THROUGH THE AREA AS IT LIFTS
INTO SOUTHERN QUEBEC ON SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
WHERE CLOUDS HAVE ERODED IN WARM SECTOR THIS AFTERNOON...MAINLY IN
SRN NH...TEMPS HAVE RESPONDED CLIMBING WELL INTO THE 60S.
ELSEWHERE...LOW CLOUDS HAVE PERSISTED AND TEMPS HAVE NOT MADE IT TO
60F YET...BUT...IN SOME OF THE MORE SRN AREAS COULD SEE SOME SUN
LATE TODAY...AND A SURGE INTO THE 60S.

FOR THIS EVE...ACTIVE COLD FRONT WILL SWING THRU THE CWA FROM W TO
E THIS EVE...AND WILL PRODUCE SOME SHRA...AND THE POSSIBILITY FOR
ANOTHER ROUND OF CONVECTION. THE BEST CHC FOR THIS WILL BE OVER NH
ZONES...BUT IT CANNOT BE RULED OUT ANYWHERE...AS FRONT PASSES
THROUGH...HOWEVER...BY THE TIME ANY LINE OF CONVECTION MAKES IT
INTO ME ZONES...SHOULD BE AN HOUR OR TWO AFTER SUNSET...LOWERING
THE CHANCES IN THIS AREA. BUT SHOULD SEE SOME SHOWERS...PERHAPS
PRODUCING A BRIEF HEAVY DOWNPOUR THIS EVENING...ALMOST ANYWHERE IN
THE CWA.

FRONT AND ASSOCIATED RAIN SHOULD CLEAR THE COAST BY 06Z...AND
THINGS DRY OUT QUICKLY...AND SKIES SHOULD CLEAR OUT SOME BY
SUNRISE.

&&

.SHORT TERM /TUESDAY/...
WEAK SFC HIGH BUILD IN JUST TO THE NORTH FOR TUE...WITH MAINLY
SUNNY SKIES EXPECTED THRU ABOUT MID AFTERNOON...BEFORE MID-HI
CLOUDS MOVE IN FROM THE WEST. SHOULD BE A MILD DAY AS AIR MASS NOT
TERRIBLE COLD...AND DOWNSLOPING HELPS WARM THINGS EVEN MORE ON
THE COASTAL PLAIN.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
SLOW MOVING AREA OF LOW PRESSURE WILL SLOWLY MOVE NORTHEAST ALONG A
STALLED FRONTAL BOUNDARY DRAPED ACROSS SOUTHERN NEW ENGLAND TUESDAY
NIGHT. EXPECT SOME SPOTTY SHOWER ACTIVITY IN WEAK OVER-RUNNING
DURING THE 1ST HALF OF THE NIGHT WITH STRONGER LIFT SHIFTING INTO
NEW HAMPSHIRE AND WESTERN MAINE AFTER MIDNIGHT.

LOOKING FOR RAIN ACROSS MUCH OF THE FORECAST AREA BY WEDNESDAY
MORNING. RAIN MAY BE HEAVY AT TIMES ON WEDNESDAY MORNING IN SOUTHERN
MAINE AS SYSTEM TAPS TROPICAL MOISTURE. EXPECT RAIN TO TAPER TO
SHOWERS WEDNESDAY AFTERNOON AS LOW PRESSURE SHIFTS INTO THE GULF OF
MAINE AND UPPER TROUGH CROSSES THE REGION.

UPPER TROUGH QUICKLY SHEARS OUT WEDNESDAY NIGHT. EXPECT ANY
LINGERING SHOWERS TO DRY UP DURING THE EVENING HOURS AND CLEARING
SKIES AFTER MIDNIGHT.

COLD FRONT DROPPING SOUTH FROM CANADA ON THURSDAY WILL BRING
INCREASING CLOUDS TO THE REGION THURSDAY AFTERNOON BUT MOISTURE/FORCING
ASSOCIATED WITH THIS SYSTEM PRETTY MUCH NON-EXISTENT AND SHOULD
ONLY SEE VARIABLE CLOUDS AS IT CROSSES THE AREA DURING THE
AFTERNOON AND EVENING.

HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT THURSDAY NIGHT AND
FRIDAY. EXPECT CLEARING SKIES THURSDAY NIGHT AND A MOSTLY SUNNY
SKIES FOR FRIDAY.

LOW PRESSURE APPROACHING FROM THE WEST FRIDAY NIGHT WILL BRING
INCREASING CLOUDS. WEAK OVER-RUNNING MAY POP OFF A FEW RAIN OR SNOW
SHOWERS IN NORTHWEST ZONES AFTER MIDNIGHT BUT IT APPEARS AT THIS
TIME THAT ANY ACTIVITY WOULD BE LIGHT AND SPOTTY.

THE WEEKEND LOOKING COOL AND WET AS LOW PRESSURE SLOWLY LIFTS
NORTHEAST THROUGH THE GREAT LAKES AND MOIST ONSHORE FLOW SETS UP
OVER NEW ENGLAND. EXPECT SHOWER ACTIVITY TO BECOMING MORE WIDESPREAD
SATURDAY WITH A STEADY RAIN DEVELOPING BY EVENING. RAIN MAY ONCE
AGAIN BECOME HEAVY AT TIMES SATURDAY NIGHT AS TROPICAL MOISTURE
FLOWS NORTH AHEAD OF A SLOW MOVING OCCLUSION.

THIS BOUNDARY WILL FINALLY PUSH EAST OF THE REGION BY SUNDAY MORNING
BUT A BROAD UPPER TROUGH WILL KEEP CLOUDS AND SHOWERS IN THE
FORECAST THROUGH SUNDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SHORT TERM...ANY VFR THIS AFTERNOON WILL BECOME MVFR THIS
EVE...WITH MOSTLY MVFR CONDITIONS OVERNIGHT. COULD SEE BRIEFLY
LOWER CONDS IN SHRA OR TSRA IN THE 23Z-05Z TIME FRAME TONIGHT. WE
SHOULD RETURN TO VFR AROUND SUNRISE TUESDAY...WHICH WILL LINGER
THROUGH THE DAY.

LONG TERM...MVFR/IFR CEILINGS DEVELOP TUESDAY NIGHT
LATE...IMPROVING WEDNESDAY NIGHT. VFR THURSDAY AND FRIDAY.
MVFR/IFR CEILINGS DEVELOP AGAIN ON SATURDAY.

&&

.MARINE...
SHORT TERM...SW WINDS WILL SHIFT TO NW LATER THIS EVE AND
DIMINISH...BUT SEAS WILL TAKE LONGER TO DIMINISH...AND COULD
LINGER ABOVE SCA LVLS THROUGH TUESDAY. MAY NEED TO TRANSITION
SCA TO HAZ SEAS SCA LATER TONIGHT.

LONG TERM...BRIEF SCA LEVEL WINDS POSSIBLE ON WEDNESDAY. GALES
POSSIBLE ON SATURDAY.

&&

.FIRE WEATHER...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
POSSIBLE THIS EVE...WITH A HALF INCH OF RAIN...AND ISOLATED HIGHER
AMOUNTS...EXPECTED TONIGHT. DRIER AND SUNNIER CONDS IN STORE FOR
TUE...BEFORE ANOTHER SYSTEM APPROACHES TUE NIGHT.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM 6 PM EDT THIS EVENING THROUGH TUESDAY
     AFTERNOON FOR MEZ007>009-012>014.
NH...FLOOD WATCH FROM 6 PM EDT THIS EVENING THROUGH TUESDAY
     AFTERNOON FOR NHZ001>006.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Apr 11, 3:31 AM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
331 AM EDT MON APR 11 2011

MEZ007>009-012>014-NHZ001>006-120745-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
331 AM EDT MON APR 11 2011

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT RAINFALL
OR ANY FLOODING ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018>028-NHZ007>010-013-014-120745-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
331 AM EDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-120745-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
331 AM EDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 11, 10:24 AM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1024 AM EDT MON APR 11 2011

MEZ018-023-111515-
COASTAL YORK-INTERIOR YORK-
1024 AM EDT MON APR 11 2011

...STRONG THUNDERSTORMS WILL IMPACT YORK COUNTY THROUGH 1115 AM
EDT...

AT 1023 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SANFORD...MOVING EAST AT 45 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
SPRINGVALE...SANFORD...ALFRED...LYMAN...KENNEBUNK...GOODWINS MILLS...
KENNEBUNKPORT...BIDDEFORD...ARUNDEL AND FERRY BEACH STATE PARK
THROUGH 1115 AM EDT. THIS STORM MAY PRODUCE HAIL LESS THAN 1 INCH IN
DIAMETER AND STRONG GUSTSY WINDS.

LAT...LON 4334 7082 4352 7081 4352 7037 4347 7037
      4345 7033 4344 7033 4339 7042 4335 7042
      4333 7046 4333 7052 4332 7055
Local storm report, Apr 11, 10:44 AM EDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1044 AM EDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HAIL             2 NE KENNEBUNK          43.40N  70.52W
04/11/2011  M0.75 INCH       YORK               ME   TRAINED SPOTTER

            DIME SIZE HAIL COVERED THE GROUND.

&&

EVENT NUMBER GYX1100003

MJC
Local storm report, Apr 11, 10:47 AM EDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1047 AM EDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HAIL             SANFORD                 43.44N  70.77W
04/11/2011  M0.75 INCH       YORK               ME   NWS OFFICE

            DIME SIZE HAIL FELL FOR 6 MINUTES

&&

EVENT NUMBER GYX1100004

MJC
Local storm report, Apr 11, 11:02 AM EDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1102 AM EDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             SANFORD                 43.44N  70.77W
04/11/2011  M1.00 INCH       YORK               ME   PUBLIC

&&

EVENT NUMBER GYX1100005

MJC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:30 AM EDTFlood WatchGYXBelknap, Carroll, Coos, Grafton, Merrimack, Sullivan64 hr
Apr 11, 8:12 AM EDTSpecial Weather StatementGYXCoos, Grafton93 min
Apr 11, 8:23 AM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton52 min
Apr 11, 9:14 AM EDTSpecial Weather StatementGYXCarroll61 min
Apr 11, 3:16 PM EDTRiver Flood WarningGYXGrafton, Sullivan66 hr
Apr 11, 3:18 PM EDTSpecial Weather StatementGYXCoos42 min
Apr 11, 7:53 PM EDTRiver Flood WarningGYXCoos4 days

Nearby

River Flood Warnings in Vermont, 2011River Flood Warnings in New Hampshire, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.